Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

fouzi94

Veteran Member
  • Total Reviews

    0
  • Content Count

    195
  • Joined

  • Last visited

  • Days Won

    1

fouzi94 last won the day on December 7 2014

fouzi94 had the most liked content!

Community Reputation

25 Good

3 Followers

About fouzi94

  • Rank
    Member
  • Birthday 08/19/1994

Profile Information

  • Gender
    Male

Recent Profile Visitors

2988 profile views
  1. Hey Fouzi,

    I have a question. I saw your post where you mentioned your ALT levels were 180 and had to discontinue the medication.

    Did you ever go back to it? My levels came out 187, and it seems like weight-lifting contributed to it. However, they went back to normal.

    Should I go back to the medicine? Please let me know your thoughts

    1. hey man best of luck in ur journey....just wanted to tell you....that 20 mg is a low dose and requires more than 6 months ....i takke 20 mg and for a whole year because u need to reach a cumulutive dose....so i hope you're aware of all of this other than that i wish you the best luck
    2. hey man....accutane is a wierd drug .....the second course doesnt have to be like the first course...my second course took 2 months more than the first course to get cleared....but it been proven that accutanr will clear at some point....so dont lose hope and keep taking it untill the end wish you best of luck man
    3. it's true that accutane can lower it never heard of incrasing it but accutane is a wierd drug i wont be surprised i guess you're lucky it's not a major side effect....and hey ....now you can feel how it's like to be a man just kidding just kidding ....or maybe not Lol
    4. hey man i read everything....i'll totally honest for your skin.....you have nothing ....no acne ....not even scars....people will kill to have your skin right now i think you should accept ur self as nothing is wrong with u in my eyes and eyes most people in the world i really think you should use that money to do something in your life ....maybe go back and actually study university ...ur still young or maybe find a better job....i know its easier said than done.....but trust me mate.....
    5. ate only lentils and kidney beans for 6 months ....nothhing else ....God i looked so skinny ...barelly just bones .....and you know what ....i broke out anyway .... honestly the only thing that seemed to help me is Acuttane ....i'm going back on it soon hopefully
    6. acne trully sucks man....trust me i know....it make you even your parents didnt get married....but wat happened has happened.....but you can fight this .....you can treat ur skin.....by now i'm sure u tried many treatment ....if if ur skin severe try Accutane .....it's super effective dangerous but it does the job better than anything else on the market ..
    7. yeah it turns out i was having cold its all good now but now im breaking out again like crazy while im half way trough month 5 fuck u accutane
    8. hey man do u have some clear weeks or u been breaking out from the start
    9. i been in that cult ....i read like thousands of their stuff but i ended up loosing tons of weight and i kept breaking out im not saying everything they say is wrong .....food do cause acne in a lot of people ....but a strict will make you wish you were dead im glad i tried it tough ......now i know that accutane is my only hope
    10. all i can say is try to avoid ''cetaphil cream'' it gloc pores for me and cause really bad whiteheads ....not for all people but for me
    11. hello man im kinda in ur same position i keep breaking out and clearing like i'll have 2 bad weeks then one cool week and so on and so on it's a weird drug ....i mean in first course i never had this problem ...so you see it doesnt even work the same time twice in the same person i think first of all you should talk to ur derm ....he is the one with the MD second of all ....iMO .....i think you should stick with it and if you keep breaking out by the end ...you can extend your course or hav
    12. hey guys and welcome back ....im not sure if any one is following all of this since no one comments or even say hit ...that's rude by the way ...unless you're just a visitor or you don't have any fingers please comment and let me know you're there . anyway ....im here today to talk to you about the affect of acne on me personally and im sure many can relate. well basically ever since i started noticing acne 1 year a go and no i had it for like 6 years but i just started noticing it a year
    13. hey guys as you can see ...im on accutane in my fifth month (first 2 i was on 10 mg and the other 2 im on 20 mg).....pretty low dose i know but in my first course i was on the same dose and i cleared up by the middle of month 4 so im almost at the middle of month 5 and im still breaking out ...not as bad as before ....but stil WTH im supposed to be clear by now PS: im 64 kg
    ×